# SDR R61A201402250289

- Difficulty date: February 25, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N413YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000376
- Aircraft time: 626 hours, 390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 011700
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 625 hours, 389 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FORWARD CABIN EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE R & R THE FWD LT EMERGENCY BATTERY IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
